# SDR SWIA202055472

- Difficulty date: November 29, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT RAIL STRUCTURE FROM FS 349.0 TO FS 559+80 HAS SEVERAL AREAS OF CORROSION.  C-CHECK RO 1/16/2021.  BLENDED CORROSION AT RT SEAT RAIL STRUCTURE FROM FS 349.0 TO FS 559.0+80, IAW CRJ200 SRM 51-25-16.  CORROSION AREA BETWEEN FS 548 TO FS 559+40 OUT OF LIMITS.  REPLACED SEAT TRACK SECTION FOR FS 548 TO FS 559+40, REF REO 601R-53-00-055 REV C DATED 2017-03-21 REPAIR B STEP 2 AND CRJ-200-AMM 53-01-11-400-802.  SEE CONTINUATION CARD FOR DETAILS.
